Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariance under twisting for crossed products


Author: Florin Panaite
Journal: Proc. Amer. Math. Soc. 140 (2012), 755-763
MSC (2010): Primary 16S99; Secondary 16T99
DOI: https://doi.org/10.1090/S0002-9939-2011-11024-4
Published electronically: July 6, 2011
MathSciNet review: 2869061
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result of the type ``invariance under twisting'' for Brzeziński's crossed products as a common generalization of the invariance under twisting for twisted tensor products of algebras and the invariance under twisting for quasi-Hopf smash products. It turns out that this result contains also as a particular case the equivalence of crossed products by a coalgebra (due to Brzeziński).


References [Enhancements On Off] (What's this?)

  • 1. T. Brzeziński, Crossed products by a coalgebra, Comm. Algebra 25 (1997), 3551-3575. MR 1468823 (98i:16034)
  • 2. D. Bulacu, F. Panaite and F. Van Oystaeyen, Quasi-Hopf algebra actions and smash products, Comm. Algebra 28 (2000), 631-651. MR 1736752 (2000m:16048)
  • 3. D. Bulacu, F. Panaite and F. Van Oystaeyen, Generalized diagonal crossed products and smash products for quasi-Hopf algebras. Applications, Comm. Math. Phys. 266 (2006), 355-399. MR 2238882 (2007e:16032)
  • 4. A. Cap, H. Schichl and J. Vanzura, On twisted tensor products of algebras, Comm. Algebra 23 (1995), 4701-4735. MR 1352565 (96k:16039)
  • 5. C. Di Luigi, J. A. Guccione and J. J. Guccione, Brzeziński's crossed products and braided Hopf crossed products, Comm. Algebra 32 (2004), 3563-3580. MR 2097479 (2005i:16077)
  • 6. P. Jara Martínez, J. López Peña, F. Panaite and F. Van Oystaeyen, On iterated twisted tensor products of algebras, Internat. J. Math. 19 (2008), 1053-1101. MR 2458561 (2009h:16041)
  • 7. A. Van Daele and S. Van Keer, The Yang-Baxter and pentagon equation, Compositio Math. 91 (1994), 201-221. MR 1273649 (95c:16052)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16S99, 16T99

Retrieve articles in all journals with MSC (2010): 16S99, 16T99


Additional Information

Florin Panaite
Affiliation: Institute of Mathematics, Romanian Academy, P.O. Box 1-764, RO-014700, Bucharest, Romania
Email: Florin.Panaite@imar.ro

DOI: https://doi.org/10.1090/S0002-9939-2011-11024-4
Received by editor(s): December 10, 2010
Published electronically: July 6, 2011
Additional Notes: Research partially supported by the CNCSIS project “Hopf algebras, cyclic homology and monoidal categories”, contract No. 560/2009, CNCSIS code $ID_{-}69$.
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society